Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation

Shourvazi, R., Janfada, M. . Abstract and Applied Analysis 2011. 2011 (326951) :-

Locate this article in:

Bibtex

@article{CIS-315043,
  Author = {Shourvazi, R. and Janfada, M.},
  Title = {Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized
				Quadratic-Additive Functional Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {326951},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles